Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 129, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2025, 5:02 PM EDT for Huron County, Sandusky County, Seneca County, Ohio. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2025, 5:02 PM EDT (21:02 UTC)
- Expired
- Jun 25, 2025, 5:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huron County, OH, Sandusky County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 5:05 PM EDT | TSTM WND DMG | 5 Ssw Bellevue, OH | Several trees down across Thompson township. Time estimated via radar. |
| Jun 25, 5:38 PM EDT | TSTM WND GST 70 | 5 Nw North Fairfield, OH | |
| Jun 25, 5:40 PM EDT | TSTM WND GST 60 | 6 Nw Willard, OH | Estimated 60 mph winds. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
778
WUUS51 KCLE 252102
SVRCLE
OHC077-143-147-252145-
/O.NEW.KCLE.SV.W.0129.250625T2102Z-250625T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
502 PM EDT Wed Jun 25 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Western Huron County in north central Ohio...
Northeastern Seneca County in northwestern Ohio...
Southeastern Sandusky County in northwestern Ohio...
* Until 545 PM EDT.
* At 502 PM EDT, a severe thunderstorm was located near Bellevue, or
15 miles west of Norwalk, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Bellevue, Willard, Attica, North Fairfield, and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4132 8288 4130 8284 4129 8284 4129 8283
4115 8256 4099 8276 4100 8284 4119 8304
TIME...MOT...LOC 2102Z 313DEG 10KT 4121 8290
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn3 follow-up statements
122
WWUS51 KCLE 252111
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
511 PM EDT Wed Jun 25 2025
OHC143-252121-
/O.CAN.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Sandusky OH-
511 PM EDT Wed Jun 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDUSKY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4123 8296 4126 8277 4115 8256 4099 8276
4100 8284 4110 8294
TIME...MOT...LOC 2111Z 313DEG 10KT 4119 8287
$$
OHC077-147-252145-
/O.CON.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Huron OH-Seneca OH-
511 PM EDT Wed Jun 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN HURON AND NORTHEASTERN SENECA COUNTIES...
At 511 PM EDT, a severe thunderstorm was located near Bellevue, or 14
miles west of Norwalk, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Willard, Attica, North Fairfield, and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4123 8296 4126 8277 4115 8256 4099 8276
4100 8284 4110 8294
TIME...MOT...LOC 2111Z 313DEG 10KT 4119 8287
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn747
WWUS51 KCLE 252128
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
528 PM EDT Wed Jun 25 2025
OHC147-252138-
/O.CAN.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Seneca OH-
528 PM EDT Wed Jun 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SENECA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4125 8283 4126 8277 4115 8256 4112 8259
4105 8269 4106 8283 4109 8284
TIME...MOT...LOC 2128Z 313DEG 10KT 4116 8282
$$
OHC077-252145-
/O.CON.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Huron OH-
528 PM EDT Wed Jun 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN HURON COUNTY...
At 528 PM EDT, a severe thunderstorm was located 8 miles south of
Bellevue, or 12 miles southwest of Norwalk, moving southeast at 10
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Willard and North Fairfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4125 8283 4126 8277 4115 8256 4112 8259
4105 8269 4106 8283 4109 8284
TIME...MOT...LOC 2128Z 313DEG 10KT 4116 8282
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn637
WWUS51 KCLE 252144
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
544 PM EDT Wed Jun 25 2025
OHC077-252154-
/O.EXP.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Huron OH-
544 PM EDT Wed Jun 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HURON COUNTY WILL
EXPIRE AT 545 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4125 8283 4126 8277 4115 8256 4112 8259
4105 8269 4106 8283 4109 8284
TIME...MOT...LOC 2144Z 313DEG 10KT 4113 8278
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:22 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 25, 4:22 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 422 PM EDT Wed Jun 25 2025 .SYNOPSIS... A stationary front over the area will lift north as a warm front on Thursday. Low pressure will track northeast across the Central Great Lakes Thursday night through Friday night, pulling this boundary back south as a cold front. The frontal boundary will stall over Central Ohio over the weekend with a stronger cold front pushing south across the area Monday night. && .NEAR TERM /THROUGH THURSDAY NIGHT/... Showers and thunderstorms have filled in this afternoon generally along and south of Route 30 where the boundary resides and along the northern periphery of a broad upper level ridge. This surface boundary extends northwest to Toledo while northerly flow downwind of Lake Erie is evident on satellite imagery little with cumulus in the lake shadow farther east. Have lowered pops from North Central Ohio to Northwest Pennsylvania this evening while thunderstorms are still expected to fill in westwards towards Findlay and Bowling Green over the next few hours. Thunderstorms that have developed this afternoon and are producing heavy rainfall with freezing levels around 13.5kft and rainfall rates of 2-4" per hour. Observed rainfall looks to range from 0.5-1.25 inch across portions of Morrow and Knox Counties. A localized severe weather threat remains across mainly northwest and central Ohio given ML CAPE values over 2000 J/kg and DCAPE around 900 J/kg and steep low level lapse rates. With limited flow, the severe weather threat is mainly in the form of wet microbursts. Will also need to monitor for any training or back building that could result in localized flooding. Expecting a considerable downtrend to convection after sunset with few if any storms left by midnight. Low pressure is expected to move into southern Wisconsin by morning and expecting to see the stalled boundary overhead start to lift back north. Can not rule out a stray thunderstorm Thursday morning in NW Ohio or towards Lake Erie, or possibly in the eastern fringes of the forecast area where better mid-level moisture looks to be present. Although forcing will be weak again, the expectation is for scattered to numerous showers and thunderstorms to expand during the mid to late afternoon with ML CAPE of 2000-2500 J/kg developing again. High resolution models indicate better coverage across NW Ohio and inland areas extending eastward. The nature of the convection will be similar to today with moderate instability, weak shear, and locally heavy rain. Temperatures will range from upper 80s in PA to near 90 in NW Ohio with heat index back into the upper 90s in NW Ohio. It is possible a portion of the area may need at Heat Advisory but with uncertainty given this area will also see the greater coverage of showers and thunderstorms. Overnight lows remain warm with several areas not dropping below 70 degrees. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... We start the day on Friday in the warm sector as low pressure tracks across northern lower Michigan into southern Ontario. The heat continues with most of the area experiencing heat index values in the upper 90s again. The associated cold front will settle south into the area and provide a focus for good coverage of showers and thunderstorms late afternoon into the evening. There is a bit more shear but also the potential for training of storms along this boundary into the overnight. Precipitable water values are near 2 inches along that front and will need to monitor the potential for locally heavy rainfall into Friday night. This boundary settles south to Central Ohio on Saturday and the higher pops shift southward with time. Northern areas start to see some relief from the heat with temperatures dropping back into the low to mid 80s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Sunday is expected to be the drier day of the weekend as the boundary moves south with high pressure building in from the north. Will hold onto some low chance pops with uncertainty in the placement of the boundary but these will likely trend downward. Warm front lifts back north again Sunday night with a stronger front finally pushing south across the area late Monday. We finally have a more substantial trough push through the eastern Great Lakes, ushering in high pressure for late Tuesday into Wednesday. Humidity values finally drop off behind this front with dewpoints into the low 60s. && .AVIATION /18Z Wednesday THROUGH Monday/... A stationary boundary will continue to be draped over Northern and Central Ohio through the TAF period and as a result diurnal thunderstorms and showers have began to pop up from KFDY east to KYNG and points south. Thunderstorms will not be too organized and should stay on the weaker side while staying generally stationary. Opted for a TEMPO group to account for non-VFR thunderstorm conditions over the majority of the terminals, with the exception of KCLE and KERI as they should be far enough north of the boundary. If thunderstorms do move over terminals, there will be the chance for erratic gusts and reduced visibilites for a short period of time. Thunderstorm chances should end around sunset or shortly after around 21Z-23Z. Overnight, there will be chance for non-VFR visibility as patchy areas of BR develop lasting into the morning hours from 04Z-13Z. This will mainly be concentrated in the areas that saw precipitation this afternoon/evening. There will be another chance for diurnal thunderstorms and shower tomorrow afternoon that could bring non-VFR conditions to the majority of terminals. Winds outside of thunderstorms will continue to be light and variable through early tomorrow morning then start to shift to be predominantly out of the south to southwest. Outlook...Non-VFR possible in scattered afternoon and evening showers and thunderstorms through this weekend. && .MARINE... Winds will continue to be light and variable, under 10 kts, as a frontal boundary moves slowly to south of Lake Erie through Thursday night. Friday, a weak low pressure system will move across the Great Lakes and winds will become more predominately south and easterly around 5-10 kts. As the low pressure system moves across Lake Erie throughout the day Friday, winds will shift to be out of the southwest around 10-15 kts. Waves will be generally 2 ft or less through the weekend. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...10 NEAR TERM...10 SHORT TERM...10 LONG TERM...10 AVIATION...23 MARINE...23
Hazardous weather outlook, Jun 25, 3:33 AM EDT, 13 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 333 AM EDT Wed Jun 25 2025 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-260745- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 333 AM EDT Wed Jun 25 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Isolated to scattered thunderstorms are likely this afternoon. A few storms may produce localized heavy rainfall and isolated damaging wind gusts. Heat indices may briefly reach the mid to upper 90s this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat indices may briefly reach the mid to upper 90s during the afternoon Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ061-142>149-162>169-260745- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 333 AM EDT Wed Jun 25 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Isolated to scattered thunderstorms are possible this afternoon. A few storms may produce localized heavy rainfall and strong wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 25, 2:37 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
237 PM EDT Wed Jun 25 2025
OHZ047-251930-
Knox OH-
237 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT KNOX COUNTY THROUGH 330 PM
EDT...
At 237 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sparta, or 11 miles west of Mount Vernon, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Utica, Centerburg, Danville,
Martinsburg, and Bladensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4024 8248 4027 8248 4027 8274 4028 8275
4035 8274 4035 8265 4049 8263 4045 8218
4024 8220
TIME...MOT...LOC 1837Z 283DEG 16KT 4040 8269
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SullivanLocal storm report, Jun 25, 2:57 PM EDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
257 PM EDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM Tstm Wnd Dmg West Salem 40.97N 82.11W
06/24/2025 Wayne OH Trained Spotter
Delayed report. Trees damaged in West Salem.
Time estimated via radar.
&&Special weather statement, Jun 25, 3:49 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
349 PM EDT Wed Jun 25 2025
OHZ031-032-038-252030-
Holmes OH-Stark OH-Wayne OH-
349 PM EDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN STARK...SOUTHEASTERN
WAYNE AND NORTHEASTERN HOLMES COUNTIES THROUGH 430 PM EDT...
At 349 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Wooster to near Minerva.
Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Canton, Massillon, Louisville, Minerva, Brewster, Navarre, Dalton,
Waynesburg, East Sparta, Wilmot, Mount Eaton, East Canton, Apple
Creek, Beach City, Meyers Lake, Hills And Dales, Robertsville, Mount
Hope, and Perry Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4082 8190 4085 8109 4073 8109 4072 8124
4065 8124 4065 8143 4066 8146 4063 8167
4062 8167 4062 8183
TIME...MOT...LOC 1949Z 320DEG 19KT 4075 8183 4076 8117
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnLocal storm report, Jun 25, 4:05 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
405 PM EDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM Tstm Wnd Dmg 3 SSW Danville 40.40N 82.28W
06/25/2025 Knox OH 911 Call Center
Several reports of downed trees in
powerlines in the eastern and northeastern
portions of Knox County.
&&
JSSpecial weather statement, Jun 25, 4:19 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
419 PM EDT Wed Jun 25 2025
OHZ010-019-020-030-031-252100-
Huron OH-Medina OH-Lorain OH-Wayne OH-Ashland OH-
419 PM EDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN HURON...SOUTHERN
MEDINA...NORTHERN ASHLAND...NORTHWESTERN WAYNE AND SOUTHWESTERN
LORAIN COUNTIES THROUGH 500 PM EDT...
At 418 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Willard to West Salem.
Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Medina, Wadsworth, Rittman, Wellington, Lodi, New London, Creston,
West Salem, Chippewa Lake, Sullivan, Seville, Penfield, Greenwich,
Westfield Center, Spencer, North Fairfield, Gloria Glens Park,
Burbank, Rochester, and Chippewa-On-The-Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4119 8220 4113 8185 4099 8169 4093 8206
4100 8247 4109 8275 4115 8273
TIME...MOT...LOC 2018Z 256DEG 35KT 4114 8267 4097 8208
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, Jun 25, 4:55 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
455 PM EDT Wed Jun 25 2025
OHZ018-019-252145-
Seneca OH-Huron OH-
455 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN HURON AND EASTERN SENECA
COUNTIES THROUGH 545 PM EDT...
At 455 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Bellevue, or 14 miles east of Tiffin, moving
southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Norwalk, Bellevue, Willard, Plymouth, Monroeville, Attica, North
Fairfield, and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4126 8296 4125 8284 4128 8284 4129 8273
4114 8249 4099 8256 4100 8293
TIME...MOT...LOC 2055Z 308DEG 23KT 4118 8292
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:18 PM EDT | Special Weather Statement | CLE | Huron | 42 min |
| Jun 24, 8:26 PM EDT | Special Weather Statement | CLE | Stark | 49 min |
| Jun 24, 8:46 PM EDT | Special Weather Statement | CLE | Crawford | 44 min |
| Jun 24, 8:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain | 50 min |
| Jun 24, 9:23 PM EDT | Special Weather Statement | CLE | Richland | 52 min |
| Jun 24, 9:33 PM EDT | Special Weather Statement | CLE | Medina | 42 min |
| Jun 24, 9:46 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 44 min |
| Jun 24, 10:10 PM EDT | Special Weather Statement | CLE | Cuyahoga | 50 min |
| Jun 24, 10:29 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 16 min |
| Jun 24, 10:34 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 41 min |
| Jun 24, 11:04 PM EDT | Special Weather Statement | CLE | Geauga | 41 min |
| Jun 25, 1:28 PM EDT | Special Weather Statement | CLE | Marion | 32 min |
| Jun 25, 2:02 PM EDT | Special Weather Statement | CLE | Morrow | 28 min |
| Jun 25, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 50 min |
| Jun 25, 2:37 PM EDT | Special Weather Statement | CLE | Knox | 53 min |
| Jun 25, 3:14 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 46 min |
| Jun 25, 3:16 PM EDT | Special Marine Warning | CLE | 59 min | |
| Jun 25, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 47 min |
| Jun 25, 3:49 PM EDT | Special Weather Statement | CLE | Stark | 41 min |
| Jun 25, 4:19 PM EDT | Special Weather Statement | CLE | Huron, Medina | 41 min |
| Jun 25, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Richland, Wayne | 50 min |
| Jun 25, 4:55 PM EDT | Special Weather Statement | CLE | Huron | 50 min |
| Jun 25, 5:47 PM EDT | Special Weather Statement | CLE | Seneca | 43 min |
| Jun 25, 6:06 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 39 min |
| Jun 25, 6:49 PM EDT | Special Weather Statement | CLE | Seneca | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.